# SDR AWXA200500008

- Difficulty date: January 2, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 16,564 hours, 6,398 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Leaking
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM EWR TO PHX RECEIVED ECAM MESSAGE FOR GREEN HYD RESERVOIR LOW.  DECLARED EMERGENCY & LANDED WITHOUT FURTHER DIFFICULTY.  MAINTENANCE TROUBLESHOT & FOUND FLUID LEAKING FROM THE TOP OF NR 1 YAW DAMPER (3CC1), ISOLATED THE NR 1 YAW DAMPER AND ISSUED MEL 22-63-01, COND 1, YAW DAMPER NR 1 INOP. MX R & R NR 1 YAW DAMPER SERVO (3CC1) IAW T/C R6B27302, LEAK AND OPS CHECK WAS GOOD. VENDORS INCOMING TEST OF YAW DAMPER S/N 2636 CONFIRMED REASON FOR REMOVAL FOR FAILING INSULATION TEST. UNIT WAS DISASSEMBLED AND MODIFICATION KIT WAS INSTALLED, REPLACED BASE PLATE AND PACKINGS.  REPAIR AND TEST ACCOMPLISHED IAW CMM 27-26-51, ISS 11.
